UM

Browse/Search Results:  1-10 of 26 Help

Selected(0)Clear Items/Page:    Sort:
Multivariate approximations in Wasserstein distance by Stein’s method and Bismut’s formula Journal article
Probability Theory and Related Fields, 2019,Volume: 174,Issue: 3-4,Page: 945–979
Authors:  Xiao Fang;  Qi-Man Shao;  Lihu Xu
Favorite  |  View/Download:5/0  |  Submit date:2019/07/19
Bismut's Formula  Multivariate Approximation  Rate Of Convergence  Stein’s Method  Wasserstein Distance  Langevin Algorithm  Malliavin Calculus  
Approximation of stable law in Wasserstein-1 distance by Stein’s method Journal article
ANNALS OF APPLIED PROBABILITY, 2019,Volume: 29,Issue: 1,Page: 458-504
Authors:  Xu, Lihu
Favorite  |  View/Download:7/0  |  Submit date:2019/01/17
Stable Approximation  Wasserstein-1 Distance (W-1 Distance)  Stein's Method  L-1 Discrepancy  Normal Domain Of Attraction Of Stable Law  Alpha-stable Processes  
Uniform dimension results for a family of Markov processes Journal article
BERNOULLI, 2018,Volume: 24,Issue: 4B,Page: 3924-3951
Authors:  Sun, Xiaobin;  Xiao, Yimin;  Xu, Lihu;  Zhai, Jianliang
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Cover Principles  Markov Processes  Uniform Hausdorff Dimension  
Asymptotics for stochastic reaction-diffusion equation driven by subordinate Brownian motions Journal article
Stochastic processes and their applications, 2018,Volume: 128,Issue: 5,Page: 1772-1796
Authors:  Ran Wang;  Lihu Xu
Favorite  |  View/Download:4/0  |  Submit date:2019/07/19
Stochastic Reaction-diffusion Equation  Subordinate Brownian Motions  Large Deviation Principle (Ldp)  Occupation Measure  
Irreducibility and Asymptotics of Stochastic Burgers Equation Driven by α-stable Processes Journal article
Potential Analysis, 2018,Page: 1-22
Authors:  Zhao Dong;  Feng-Yu Wang;  Lihu Xu
Favorite  |  View/Download:3/0  |  Submit date:2019/07/19
Stochastic Burgers Equation  Α-stable Noises  Irreducibility  Ψ-uniformly Ergodicity  Moderate Deviation  
Singular integrals of stable subordinator Journal article
STATISTICS & PROBABILITY LETTERS, 2018,Volume: 139,Page: 115-118
Authors:  Xu, Lihu
Favorite  |  View/Download:9/0  |  Submit date:2018/10/30
Alpha-stable Subordinator  Singular Integral Of Alpha-stable Subordinator  
Irreducibility of stochastic real Ginzburg-Landau equation driven by alpha-stable noises and applications Journal article
BERNOULLI, 2017,Volume: 23,Issue: 2,Page: 1179-1201
Authors:  Wang, Ran;  Xiong, Jie;  Xu, Lihu
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Alpha-stable Noises  Exponential Ergodicity  Irreducibility  Moderate Deviation Principle  Stochastic Real Ginzburg-landau Equation  
Irreducibility of stochastic real Ginzburg-Landau equation driven by a-stable noises and applications Journal article
Bernoulli, 2017,Volume: 23,Issue: 2,Page: 1179-1201
Authors:  Wang,Ran;  Xiong,Jie;  Xu,Lihu
Favorite  |  View/Download:0/0  |  Submit date:2019/06/03
Exponential ergodicity  Irreducibility  Moderate deviation principle  Stochastic real Ginzburg-Landau equation  α-stable noises  
Lasso for sparse linear regression with exponentially β-mixing errors Journal article
Statistics and Probability Letters, 2017,Volume: 125,Page: 64-70
Authors:  Xie,Fang;  Xu,Lihu;  Yang,Youcai
Favorite  |  View/Download:1/0  |  Submit date:2019/06/03
Consistency  Exponentially β-mixing errors  Lasso  Linear regression models  
LARGE DEVIATION PRINCIPLE OF OCCUPATION MEASURES FOR NON-LINEAR MONOTONE SPDES Journal article
SCIENCE CHINA Mathematics, 2017
Authors:  RAN WANG;  JIE XIONG;  LIHU XU
Favorite  |  View/Download:5/0  |  Submit date:2019/07/30
Stochastic Partial Differential Equations  Irreducibility  Hyper-exponential Recurrence  Large Deviation Principle  Occupation Measure  Strong Feller